Error estimates for least-squares mixed finite elements
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 28 (1994) no. 5, pp. 499-516 Cet article a éte moissonné depuis la source Numdam

Voir la notice de l'article

@article{M2AN_1994__28_5_499_0,
     author = {Pehlivanov, A. I. and Carey, G. F.},
     title = {Error estimates for least-squares mixed finite elements},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
     pages = {499--516},
     year = {1994},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {28},
     number = {5},
     mrnumber = {1295584},
     zbl = {0820.65065},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/M2AN_1994__28_5_499_0/}
}
TY  - JOUR
AU  - Pehlivanov, A. I.
AU  - Carey, G. F.
TI  - Error estimates for least-squares mixed finite elements
JO  - ESAIM: Mathematical Modelling and Numerical Analysis 
PY  - 1994
SP  - 499
EP  - 516
VL  - 28
IS  - 5
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://geodesic.mathdoc.fr/item/M2AN_1994__28_5_499_0/
LA  - en
ID  - M2AN_1994__28_5_499_0
ER  - 
%0 Journal Article
%A Pehlivanov, A. I.
%A Carey, G. F.
%T Error estimates for least-squares mixed finite elements
%J ESAIM: Mathematical Modelling and Numerical Analysis 
%D 1994
%P 499-516
%V 28
%N 5
%I AFCET - Gauthier-Villars
%C Paris
%U http://geodesic.mathdoc.fr/item/M2AN_1994__28_5_499_0/
%G en
%F M2AN_1994__28_5_499_0
Pehlivanov, A. I.; Carey, G. F. Error estimates for least-squares mixed finite elements. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 28 (1994) no. 5, pp. 499-516. http://geodesic.mathdoc.fr/item/M2AN_1994__28_5_499_0/